# SDR HEEA078910

- Difficulty date: May 13, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N722PH
- Make and model: Bell 407
- Aircraft serial: 53288
- Aircraft time: 1,963 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: 28SP100
- Part serial: NA
- Condition: Burned
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CELL BURNED.
